# SDR AALA20190809028

- Difficulty date: July 18, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 16,309 hours, 7,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23R. REPLACED LOWER SILL PER SRM 51-72-11.
